# SDR AWXA200200734

- Difficulty date: July 25, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A .5 INCH CRACK WAS FOUND ON INTERCOSTAL INNER CHORD BS 360, STR 14 LT.  MAINTENANCE REMOVED CRACKED INNER CHORD ANGLE AT BS 360, STR 14 LT.  FABRICATED A NEW INNER CHORD ANGLE, AND INSTALLED REPAIR IAW DWG 65-17685-52, AND B737-200 SRM 51-10-01 PG 8.
